MathSciNet Relay Station
MathSciNet bibliographic data
MR759098 (87g:49011a) 49A50
Ball, J. M.; Murat, F. $W\sp{1,p}$-quasiconvexity and variational problems for multiple integrals. J. Funct. Anal. 58 (1984), no. 3, 225–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement